# SDR SWIA200617652

- Difficulty date: December 31, 2006
- Submitted: January 10, 2007
- Operation: Air carrier
- Aircraft: N224SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120294
- Aircraft time: 28,062 hours, 36,501 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Part time: 11,389 hours, 14,832 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ROW 9 DON'T ILLUMINATE.  REPLACED EMERGENCY LIGHT BATTERY PACK PER EMB 120 AMM 33-50-02.  OPERATIONAL CHECKS GOOD.
